# SDR UALA2011110305960

- Difficulty date: November 2, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 43,622 hours, 5,446 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 809
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROL STATUS MESSAGE.  REPLACED ELECT STARTER, OPS CHECK NORMAL.
